# SDR SIMA200207803

- Difficulty date: February 25, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, LEFT SILL IS CORRODED BETWEEN FRAMES 37-39.  BLENDED AREA IAW EMB GST-0714/02 AND RETREATED FOR CORROSION IAW EMB 145 CPM 51-21-04 AND 51-21-05.  (M)
